Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Errata, Volume 74


Journal: Bull. Amer. Math. Soc. 74 (1968), 1033
Original Article: Bull. Amer. Math. Soc. 74 (1968), 508-511.
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12124-X
PII: S 0002-9904(1968)12124-X